# SDR DHL2003745026

- Difficulty date: November 29, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Switch
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, GEAR LEVER WAS MOVED FROM UP TO OFF, THE RED DOOR LIGHT AND THE AMBER RT GEAR DOOR ILLUMINATED. PERFORMED ABNORMAL, LANDING GEAR OR DOOR WILL STAY UP WITH THE GEAR LEVER IN OFF. CONTINUED FLIGHT WITH GEAR LEVER IN UP POSITION. ALL DOOR LIGHTS EXTINGUISHED. DEFERRED IAW MEL 32-1 CAT. (C) ITEM. DUE DATE 12-09-03. DMI NR 14873. PLACARD INSTALLED.  REF: DMI NR 14873, AFTER T/O GEAR LEVER WAS MOVED FROM UP TO OFF THE RED DOOR LIGHT AND AMBER RT GEAR DOOR LIGHT ILLUMINATED. FLEW WITH GEAR HANDLE UP.  ADJUSTED AND OPS CHECKED GOOD RIGHT LANDING GEAR DOOR WARNING SWITCH IAW B-727 MM 32-62-11. THIS CLEARS DMI NR 14873. PLACARDS REMOVED.
